Thank you for your question.
The most likely cause of his vomiting
and stomachache seems to be from the buffet that he ate after the hospital visit. Vomiting can happen after a fall but that would be as a result of head injury
. Nothing in your history that you posted suggests that he had a head injury so I assume he did not have any injury to the head. If that had been the case i.e. a head injury then a CT scan of the head would have been compulsory to rule out anything serious like a bleed in or around the brain.
So the bottom line is that most likely his symptoms are as a result of food poisoning
that should go away in due course of time. Meanwhile he can take over the counter dramamine
which is a medication for vomiting along with something like zantac for the stomach pain that he is having. Also give him adequate electrolyte rich fluids like gatorade or pedialyte
to replenish his lost electrolytes.